Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Effective distance between nested Margulis tubes


Authors: David Futer, Jessica S. Purcell and Saul Schleimer
Journal: Trans. Amer. Math. Soc. 372 (2019), 4211-4237
MSC (2010): Primary 57M50, 30F40
DOI: https://doi.org/10.1090/tran/7678
Published electronically: May 30, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give sharp, effective bounds on the distance between tori of fixed injectivity radius inside a Margulis tube in a hyperbolic $ 3$-manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57M50, 30F40

Retrieve articles in all journals with MSC (2010): 57M50, 30F40


Additional Information

David Futer
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122
Email: dfuter@temple.edu

Jessica S. Purcell
Affiliation: School of Mathematical Sciences, Monash University, Victoria 3800, Australia
Email: jessica.purcell@monash.edu

Saul Schleimer
Affiliation: Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
Email: s.schleimer@warwick.ac.uk

DOI: https://doi.org/10.1090/tran/7678
Received by editor(s): January 22, 2018
Received by editor(s) in revised form: August 14, 2018
Published electronically: May 30, 2019
Additional Notes: The first author was supported in part by NSF grant DMS–1408682
The second author was supported in part by the Australian Research Council
All three authors acknowledge support from NSF grants DMS–1107452, 1107263, 1107367, “RNMS: Geometric Structures and Representation Varieties” (the GEAR Network), which funded an international trip to collaborate on this paper
This work is in the public domain.